# SDR DXTA2023030682100

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 4,880 hours, 3,208 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 99146663
- Part serial: MN41881
- Condition: Defective
- Stage of operation: DE
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL QUANTITY INDICATION: DURING DESCENT WE GOT FUEL IMBALANCE CAUTION. LEFT SIDE SHOWED 400 LBS LOW AND CONTINUED TO DROP. RAN CHECKLIST FOR IMBALANCE AND USED CROSSFEED OFF RIGHT SIDE. FUEL INDICATION CONTINUED TO DROP ON LEFT. ASSUMED FUEL LEAK AND LANDED UNEVENTFULLY. AFTER LANDING THE LEFT FUEL INDICATION WENT FROM 600 TO 1400 AFTER 15 MIN.  FOUND AT 22:01:03 LH PROBE 2 WENT FROM 4.5MA DOWN TO .788MA, A FEW TIMES WENT BACK UP TO 4.5MA BUT THEN DROPPED DOWN AND REMAINED AROUND .8MA FOR THE REST OF THE FLIGHT WHILE THE RH PROBE 2 REMAINED AROUND 4MA TO 4.5MA; ORDERED A PROBE 2. R & R LT #2 FUEL PROBE IAW 28-40-25.  PERFORMED FUEL QTY OPS CHECK. OPS TEST CHECKED GOOD. WORK PERFORMED IAW MM 28-40-00.
